# SDR MASA200500555

- Difficulty date: July 16, 2005
- Submitted: March 23, 2006
- Operation: Air carrier
- Aircraft: N75993
- Make and model: Cndair CL6002B19
- Aircraft serial: 7372
- Aircraft time: 8,858 hours, 5,130 cycles
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Part number: WL102AMS5
- Part serial: AL857
- Condition: Inoperative
- Location: Stndby Airspeed
- Part time: 8,445 hours, 6,622 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ABORTED TAKEOFF FOR STAND BY AIRSPEED INDICATOR INOP.  MX REMOVED AND REPLACED AIRSPEED INDICATOR.
